# SDR SIMA200722205

- Difficulty date: August 7, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 8,288 hours, 5,889 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE, LEFT FLAP AT 4 DEGREES, RIGHT FLAP AT 3 DEGREES AND SLATS EQUAL AT 20 DEGREES.  DECLARED EMERGENCY, RETURNED TO LIT.  FOUND FLAP DRIVE TORQUE TUBE DISCONNECTED, INSTALLED TORUE TUBE IAW CRJ AMM 27-52-01.  PERFORMED MECHANICAL AND ELECTRICAL RIGGING OF FLAP BPSU IAW CRJ 27-52-03 AND FLAT/SLAT OPERATIONAL CHECKS IAW CRJ AMM 27-50-00 WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
